• 1
  • 2
  • 5
  • 6
  • 7
  • 8
  • 9
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6545
School of Physics
  Title:   SLh(2) Symmetric Torsionless Connections
  Author(s): 
1 . A. Aghamohammadi
2 . M. Khorrami
3 . A. Shariati
  Status:   Published
  Journal: Lett. Math. Phys.
  No.:  35
  Vol.:  40
  Year:  1997
  Pages:   95-99
  Supported by:  IPM
  Abstract:
The most general SLh(2)-symmetric torsionless linear connection is constructed. This is done based on a recently proposed definition of a linear connection in noncommutative geometry. Part of the results can be obtained by using the singular map which relates the q-plane to the h-plane. There is also a part in the covariant derivative, linear connection, and curvature which does not have any q-analogue. It is seen that the covariant derivative of the h-plane is `more classical' or `less quantized' than that of the q-plane.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right